# SDR AALA950501

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46714
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTING AT BOTTOM OF FIRST CLASS CREDENZA INOPERATIVE.  RESECURED EMERGENCY FLOOR LIGHT STRIP CONNECTOR AT CREDENZA.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (Z)
